# SDR AMWA25

- Difficulty date: July 24, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 5,725 hours, 16,359 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 1294400493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ABC CHECK, THE CARGO DOOR HINGE WAS FOUND CRACKED.  REPLACED HINGE IN ACCORDANCE WITH BEECH SRM 52-90-01.  NO TEAR DOWN REPORT WILL BE REQUIRED.
